# SDR AWK2003F00002

- Difficulty date: February 12, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N658DG
- Make and model: Beech 58
- Aircraft serial: TH2017
- Engine: Cont IO550*
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: 589200541
- Condition: Intermittent
- Location: Heater
- Part time: 264 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FUEL PUMP INTERMITTENT.  PUMP WOULD WORK ON THE GROUND BUT WHEN THE AIRCRAFT WAS FLOWN THE HEATER WOULD SHUT DOWN AFTER A SHORT TIME.  IT FINALLY FAILED ON THE GROUND IMMEDIATELY AFTER THE AIRCRAFT HAD FLOWN.  THIS IS THE SECOND AIRCRAFT WE HAVE HAD IN THE PAST WEEK TO HAVE THIS PROBLEM.  SAME MODEL AND ONLY 19 SERIAL NUMBERS APART.
